Common fixed point results in F-metric spaces with application to nonlinear neutral differential equation

Hanadi Zahed, Ahmed Al-Rawashdeh, Jamshaid Ahmad

Research output: Contribution to journalArticlepeer-review

Abstract

The aim of this article is to obtain common fixed point results for generalized contractions involving control functions of two variables in the context of F-metric spaces. We also furnish an example to show the originality of our main result. Some results in the context of F-metric space equipped with a directed graph G are also established. As an application, we discuss the existence of solution to nonlinear neutral differential equation.

Original languageEnglish
Pages (from-to)4786-4805
Number of pages20
JournalAIMS Mathematics
Volume8
Issue number2
DOIs
Publication statusPublished - 2023

Keywords

  • F-metric space
  • control functions
  • differential equation
  • fixed point
  • generalized contractions

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Common fixed point results in F-metric spaces with application to nonlinear neutral differential equation'. Together they form a unique fingerprint.

Cite this